Characterisations of ideal threshold schemes.

Pieprzyk, Josef; Zhang, Xian-Mo

Discrete Mathematics and Theoretical Computer Science. DMTCS [electronic only] (2004)

  • Volume: 6, Issue: 2, page 471-482
  • ISSN: 1365-8050

How to cite

top

Pieprzyk, Josef, and Zhang, Xian-Mo. "Characterisations of ideal threshold schemes.." Discrete Mathematics and Theoretical Computer Science. DMTCS [electronic only] 6.2 (2004): 471-482. <http://eudml.org/doc/124867>.

@article{Pieprzyk2004,
author = {Pieprzyk, Josef, Zhang, Xian-Mo},
journal = {Discrete Mathematics and Theoretical Computer Science. DMTCS [electronic only]},
keywords = {Secret Sharing; Perfect Threshold Schemes; Ideal Threshold Schemes},
language = {eng},
number = {2},
pages = {471-482},
publisher = {Maison de l'Informatique et des Mathématiques Discrètes, MIMD},
title = {Characterisations of ideal threshold schemes.},
url = {http://eudml.org/doc/124867},
volume = {6},
year = {2004},
}

TY - JOUR
AU - Pieprzyk, Josef
AU - Zhang, Xian-Mo
TI - Characterisations of ideal threshold schemes.
JO - Discrete Mathematics and Theoretical Computer Science. DMTCS [electronic only]
PY - 2004
PB - Maison de l'Informatique et des Mathématiques Discrètes, MIMD
VL - 6
IS - 2
SP - 471
EP - 482
LA - eng
KW - Secret Sharing; Perfect Threshold Schemes; Ideal Threshold Schemes
UR - http://eudml.org/doc/124867
ER -

NotesEmbed ?

top

You must be logged in to post comments.